# SDR DL75E081434

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 39,431 hours, 13,340 cycles
- Engine: Pwa PW2037
- Engine time: 25,955 hours, 10,925 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 25,955 hours, 10,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SHUTDOWN BY ITSELF.  FOUND METAL ON GEARBOX CHIP DETECTOR.
